# SDR GTIA040453

- Difficulty date: May 13, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833703
- Part serial: B49829
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT GEAR UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT ILLUMINATED.  DURING ARRIVAL INTO FLL.  QRH C/W GEAR DOOR OPEN EXTINGUISH WITH HYDRAULIC SYSTEM HI. 3000 GEAR DOOR LIGHT ILLUMINATED AGAIN WITH HYDRAULIC SYSTEM IN 1500 PSI LOW POSITION.  CLEANED AND ADJUSTED LT GEAR DOOR PROXIMITY SWITCH AND REMOVED AND REPLACED LT MLG UP AND LATCH PROXIMITY SWITCH.  CHECK NORMAL ON GROUND.
